# SDR 1436120405

- Difficulty date: December 4, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 4,390 hours, 2,148 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING LAGS WHEN TURNED TO LT WITH TILLER OR RUDDER PEDALS. PERFORMED ADJUSTMENT CHECK IAW GIV MM 32-05-00.
